MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni event description: information received by customer, via email, on 11feb26: yesterday one of your products, endoport 12mm kii fios 12x100 ctf73, was used on an operation and without anyone noticing from the beginning, the top of the troaker broke.(see picture) the deviation states the following: "a laparoscopic operation is performed.A kii port (12x100) is set in connection with the start of the operation.At the end of the operation, when the specimen is to be removed, the operator notices a callus stuck in the fascia.The operator removes the tip of the plastic troaker (kii port) from the fascia that has broken in connection with the kii gate was set.Photo-documenting the broken kii gate." neither the port nor the packaging has been saved and therefore it cannot be traced to any particular batch, which is a shame.[case considered npr] intervention: the operator removes the tip of the plastic troaker (kii port) from the fascia that has broken in connection with the kii gate was set.Patient status: no patient injury or illness reported.
 
Additional Manufacturer Narrative
The event unit is not being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24384381
Report Number2027111-2026-00381
Device Sequence Number10257637
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown